# SDR IPXA2017021714138

- Difficulty date: February 17, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 53,271 hours, 17,397 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Relay
- Condition: Failed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR WILL NOT CLOSE ELECTRICALLY. R & R THE K36 RELAY IAW  FIM 52-37-00-815-810. OPS CHECKED NORMAL.
